# SDR 2008UALA01037

- Difficulty date: February 26, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 47,495 hours, 7,134 cycles
- Engine: Pwa PW4090
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 757183F
- Condition: Faulty
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT BUG HAS TRIPPED DELTA PRESSURE INDICATOR SWITCH.  SUSPECT BLOCKED FILTER.  REPLACED BACKUP GENERATOR IN ACCORDANCE WITH AMM.  OPS & LEAK CHECK OK.  AC OK FOR SERVICE.
